# SDR 4DPA2022081900001

- Difficulty date: August 19, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 35,168 hours, 32,078 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED LANDING GEAR WARNING ACTIVATED DURING RETRACTION AFTER TAKEOFF AND WOULD NOT SILENCE UNTIL GEAR WAS LOWERED. CORR ACTION- MX FOUND NLG DOOR SEQUENCE PROX SWITCH LOOSE RESECURED OK TO CONTINUE.
